MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT
Catalog Number 423013L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), a dental implant's head fractured upon placement.The implant was removed and replaced without incident.The patient did not experience any adverse consequences as a result of the event.
 
Additional Manufacturer Narrative
Corrected: device evaluation results.
 
Additional Manufacturer Narrative
Follow-up provided to update device evaluation results.

Brand Name
GODIRECT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e. hillcrest dr.
thousand oaks CA 91362
MDR Report Key8108575
Report Number3001617766-2018-00339
Device Sequence Number11280083
Product Code DZE
UDI-Device Identifier10841307122005
UDI-Public10841307122005
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2023
Device Catalogue Number423013L
Device Lot Number119192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer11/28/2018
04/01/2019
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date12/12/2018
04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1